Couldn't find what you looking for?

TRY OUR SEARCH!

I had a tubal ligation done in dec of 2008. Every since then i have had pretty much a non stop period. IT SUCKS!! I have went to the doctor she keeps telling me well your hormones are normal but i am gonna put you on birth control for 3 months so i do it ..nothing ...i go back today and she tells me well lets try birth control for another 6 months and see if we can get the bleeding under control. I am sick of bc i didnt get my tubes tied to take birthcontrol. She is going to do some kind of test for endometriosis on thurs and then an ultra sound if it all comes back normal i dont know what to do. Has anyone ever had the same thing or something simular happen after having your tubes tied? I am in diar need of some answers.

Loading...

Hi airforceangel

Somehow, a tubal ligation can throw a woman's hormones into disarray, even though there's no logical reason for this to happen.

Suggest you ask your doctor for referral to a gynaecologist, a specialist in this area. They will run blood tests to discover which of your hormones are out of balance. If there's nothing sinister going on, no alternative treatment is offered other than birth control pills, visit an accredited homoeopath who can provide remedies to bring your hormones back into balance.

Good luck, let us know how you go.

Regards, Olwen
Reply

Loading...

Hi there. Well i did go to a Gyn and they did test my hormones. They are all normal. I am having different testing done to check for cancer and other bad things.
Reply

Loading...

Hi airforceangel

Ew, it certainly does sound all very unpleasant. Best of luck with it all, let us know how you go.

Regards, Olwen
Reply

Loading...

Hi there, do you have an update for us? This sounds very scary and I"d like to hear how you're doing and if you havea n update. Thanks and let us know--you're in our thoughts. :)
Reply

Loading...

I'm 40 years old and having the same symptoms. I've been on oral birth control pills, trying to regulate my cycles for the past 6 months and still bleeding about every other week. I'm wondering how you are doing? I've considered trying Vitex, but haven't had a chance to ask my doctor about it.
Reply

Loading...

I had my tubes tied two years ago and have had the same problem. I have three days of heavy bleeding and then 3 weeks of the brown old blood with only a handful of days in between with no discharge at all. I have a pain on my left side (always on my left) that happens about 2 weeks after my period, which i am guessing is when I ovulate. I never had any problems until my tubal ligation. I haven't gone to the doctor yet. I wish I ever had this done now that I have all these problems.
Reply

Loading...

I had my tubes tied and burned 2 months ago, after having my 3rd child. After having her I had the normal bleed, after having a baby, and then about 3 weeks ago i started what i thought was my period, well i have been bleeding none stop, i have horrible migraines, i am tired all of the time, i have muscle aches, and night sweats... i would really like to know what is going on with my body... it scares me, cancer runs in my family, in fact after having me my mother had to have a full hystorectomy i was her third child as well... do yall think i should worry???

Reply

Loading...

I too had a tubal ligation in 2010 after my 3rd baby. Since having it done  my periods have been heavier and last month i missed all together ( this has never happened I am regular as clock work )  Then i get my period and i am now on day 9 which I've never experienced before and very heavy and clotting more than ever this may sound disgusting but i am worried has any one else had these experiences?  

Reply

Loading...

i too get all the above symptoms after tubal ligation (after my 3rd child ) i wish my Gyn told me side effects. no one told me. i get period every two weeks for six years now. along with awful PMS symtoms. i am no longer same person. i am now always irritable and depressed. i am on a low dose birth control helps sometimes. it sucks i didnt know i had to take birth control after procedure. so dr says if i get off birth control i will get symptoms all over again.  i get adult acne, unwanted hair, i outgrew my allergies and food allergies after 1st pregnancy. now worst than ever. i have insomia. my belly is bigger than ever. I DONT RECOMMEND TO ANYONE.  bad choice. ive done labs for thyroid. came back normal for past 6 years. i was done ultrasound for fibroids or cyst. nothing. at least while not on my period nothing. all test normal. ive seen 3 doctors and a Therapist for my anxiety and depression.  I HATE IT:(

 

PLEASE REPLY IF FOUND A SPECIALIST OR REMEDY. DESPERATE

Reply

Loading...

I've just now notice I'm doing the same thing. I figured it's bcuz I was lifting heavy things. But now I'm kind of curious. Just like u I thought tht u weren't suppose to bleed so I'm kind of n the same boat.
Reply

Loading...


OMG I had mine done 7-10-2006 8pm after having my baby. After I went home I couldn't lift my baby I could barely lift my legs. My right foot turned out permanently. My periods last for 14 days and I get them twice a month. I get hot sweats mood swings that give me whip lash. Sleep more than 12hrs day. My lower back burns and spasms after standing for long periods then sitting. And I have trouble lifting my arms to comb hair. If I new it was gonna be like this forget it.
Reply

Loading...

hi. I have this and more since my tubal ligation 2 years ago.

I am pretty sure I have post tubal ligation syndrome. Unfortunatly in the UK they dont really recognise the condition and are under no obligations to tell you of the potential side effects of a tubal ligation.

It sucks, I have heavy irregular periods, painful joints, hair still falling out, irritable, terrible PMS, no libido at all...... its not fun

 

Reply

Loading...

I had a tubal ligation in may of 2012 and have been having same problem and have tried the horomone pills tests birth control everything everything shows normal did you ever figure it out please any help will be greatly appreciated
Reply

Loading...


yes im going through that now did u find out what was wrong
Reply

Loading...